# SDR USAASB99299

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 703 - ON CLIMB-OUT FROM CLT, AT APPROXIMATELY FL240, FLIGHT LOST PRESSURIZATION.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED CABIN PRESSURE LEAKAGE TEST.  FOUND EXCESSIVE LEAKAGE AT FORWARD CARGO DOOR FORWARD LOWER CORNER.  FOUND PRESSURE SEAL (APPROX A 12 INCH SECTION) NOT SECURED IN RETAINER.  REINSTALLED SEAL AND SECURED.  PERFORMED LEAKAGE TEST AGAIN AND FOUND TO BE WITHIN LIMITS.  (M)
